MAUDE Adverse Event Report: STANDARD BARIATRICS TITAN SGS RB STAPLER 23 CM

STANDARD BARIATRICS TITAN SGS RB STAPLER 23 CM
Catalog Number SGS23RB
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "after the dissected stomach was removed, it was inflated and a leak along the staple line was noticed.Only the extracted portion of the stomach had this issue.It occurred roughly at the 50% mark of the stapler".The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported "after the dissected stomach was removed, it was inflated and a leak along the staple line was noticed.Only the extracted portion of the stomach had this issue.It occurred roughly at the 50% mark of the stapler".The "patient's" current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as the sample and spu data were not returned for analysis.A device history record review was performed and no issues with the lot were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
TITAN SGS RB STAPLER 23 CM
Common Device Name
TITAN SGS
Manufacturer (Section D)
STANDARD BARIATRICS
cincinnati
Manufacturer (Section G)
STANDARD BARIATRICS
4300 glendale milford rd.
cincinnati
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23062255
Report Number3012481535-2025-00013
Device Sequence Number10044084
Product Code GDW
UDI-Device Identifier00851677007133
UDI-Public(01)00851677007133(11)230213(17)260213(10)044-23(21)
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K210278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/13/2026
Device Catalogue NumberSGS23RB
Device Lot Number044-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale